Intestinal helminths of feral cat populations from urban and suburban districts of Qatar. / Abu-Madi, Marawan A.; Behnke, Jerzy M.; Prabhaker, K. S.; Al-Ibrahim, Roda; Lewis, John W.

In: Veterinary Parasitology, Vol. 168, No. 3-4, 25.03.2010, p. 284-292.

Research output: Contribution to journalArticlepeer-review

  • Marawan A. Abu-Madi
  • Jerzy M. Behnke
  • K. S. Prabhaker
  • Roda Al-Ibrahim
  • John W. Lewis
Original languageEnglish
Pages (from-to)284-292
Number of pages9
JournalVeterinary Parasitology
Issue number3-4
Publication statusPublished - 25 Mar 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24099387